MAUDE Adverse Event Report: LUMENIS LTD Moses Pulse; Powered Laser Surgical Instrument

LUMENIS LTD Moses Pulse; Powered Laser Surgical Instrument
Model Number GA-0006802
Medical Device Problem Codes Mechanical Problem (1384); Communication or Transmission Problem (2896); Output below Specifications (3004); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during procedure, the device continued lasering even after the account stepped off the foot pedal; later it entered in case saver mode.It also displayed error code 55 (communication protocol error).No patient information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis; therefore, a technical analysis could not be performed.The device was serviced onsite by a field service engineer (fse).The fse replaced the lumenis pc computer (lpu) in accordance with technical support guidance and completed the associated software and data updates.Normal startup was confirmed, and all channels were aligned for mode and centering at near and far positions.Far focus was reviewed across all bricks, and the aiming beam and controls were verified.Calibrations, centration checks, and operational tests were conducted, including confirmation of the key switch, emergency stop, footswitch, blast shield, and interlock functions.All evaluations met factory specifications.The reported concern could not be reproduced, and no additional observations were noted.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.A risk review was completed and confirmed that the event of footswitch stuck on position and continuous lasering was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause traced to component failure.
 
Event or Problem Description

Brand Name
Moses Pulse
Common Device Name
Powered Laser Surgical Instrument
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
Lumenis Ltd.
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24443130
Report Number2124215-2026-10390
Device Sequence Number10364488
Product Code GEX
UDI-Device Identifier07290109145525
UDI-Public(01)07290109145525(11)250115(10)2011
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0006802
Device Catalogue NumberGA-0006802
Device Lot Number0000002011
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/03/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by Manufacturer03/03/2026
08/21/2026
09/14/2026
Initial Report FDA Received Date02/25/2026
Supplement Report FDA Received Date03/17/2026
09/14/2026
09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown